# SDR SWAA2021081318661

- Difficulty date: September 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 20,456 hours, 9,007 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. OB FAN COWL SUPPORT WEB AT OIL SERVICE DOR CRACKED. / REMOVED AND REPLACED OB FAN COWL SUPPORT WEB PER SRM 51-40-02INSP 34118
